# SDR COMA0160671

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 17,036 hours, 16,577 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Part number: 6229958001
- Part serial: 228
- Condition: Faulty
- Location: Empennage
- Part time: 18,460 hours, 17,718 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT #5889.  DURING CRUISE FLIGHT AT 20,000 FEET, AIRSPEED 250 KNOTS AIRCRAFT ACQUIRED A RYTHMIC YAW, AIRCRAFT RETURNED TO ORIGINATION CITY CVG.REPLACED THE #2 SVL-4000 YAW DAMPER.
